IUPUI School of Education Faculty Affairs and Budgetary Affairs Committee (FABA)

Date: October 9, 2013 (First Regular Meeting of 2013-2014 Academic Year)

<u>Place:</u> ES 3138B <u>Time:</u> 3:10 -5:00 p.m.

<u>Committee Members Present</u>: Jacqueline Blackwell (Chair), Catherine Brown, Linda Houser (Ex-Officio), Brendan Maxcy, Monica Medina, Patricia Rogan (Ex-Officio), Jim Scheurich, Patricia Stites (Staff), Chalmer Thompson (Ex-Officio), and Gina Yoder (Faculty Co-Chair), and Cathy Bhathena (Graduate Student Representative)

## <u>Agenda</u>

- 1. Greetings Jackie Blackwell <u>Time: 3:10 p.m.</u>
- 2. Welcome Cathy Bhathena Grad Student Representative (2013-14)
- 3. April 2013 Minutes.... Already approved via email vote in May
- 4. <u>Guest:</u> Rob Helfenbein, Policy Chair <u>Time: 3:15- 3:30 p.m.</u> (15 minutes) <u>Topic:</u> SOE P&T Primary Committee Composition request from the Policy Council Agenda Committee

5.	Budget Update:	Pat Stites	<u>Time: 3:30 -3:45 p.m.</u>	(15 minutes)
6.	Faculty Searches	s: Pat Rogan	<u>Time: 3:45- 4:25 p.m.</u>	(40 minutes)

- 7. Planning for FABA Priority Agenda List (Referring to the 2012-2013 Annual Report) <u>Time: 4:25-4:45 p.m. (20 minutes)</u>
  - a. Workload Document—Implementation Phase
  - b. Revisit the Annual Performance Review Values and Guidelines for (a) Non-Tenure Track Faculty and (b) Tenure-line and Tenured Faculty (4-25-2012 DRAFT) with faculty for discussion, adoption, and approval as a carryover from the revision of the 13.38R Faculty Annual Review Policy.
  - c. SOE P&T Primary Committee Composition—Request from PC Agenda Committee for Fall
  - d. Adjunct Instructor: Promotion Process (Option) and Pay
  - e. Faculty Buyout Process: Documentation (Tracking to Accounts)
  - f. Center Indirect Incentive Policies for Principal and Co-Principal Investigators: Revisiting
  - g. Post-Tenure Review
  - h. Non- Tenure Track Titles for Clinical and Lecturers: Load?
  - i. Coordinators for Undergraduate and Graduate Programs: Roles and Responsibilities
  - j. Agenda Committee Election: Process (Staggering)
- 8. Grad Course Instruction Proposal  $\rightarrow$  Process $\rightarrow$  Moving Forward <u>Time:</u> 4:45 (15 minutes)